Vanishing Theorems for Three-folds in Characteristic p > 5

Fabio Bernasconi, János Kollár

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We prove Grauert–Riemenschneider–type vanishing theorems for excellent divisiorally log terminal threefolds pairs whose closed points have perfect residue fields of positive characteristic p > 5. Then we discuss applications to dlt singularities and to Mori fiber spaces of three-folds.

Original languageEnglish (US)
Pages (from-to)2846-2866
Number of pages21
JournalInternational Mathematics Research Notices
Volume2023
Issue number4
DOIs
StatePublished - Feb 1 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Vanishing Theorems for Three-folds in Characteristic p > 5'. Together they form a unique fingerprint.

Cite this